Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Elevated ESR levels. Joint pain, fatigue, reddish patches and swelling on the body and stiffness in leg. Need advice

Hi, There is some problem with my mother s health; In recent blood test she got ESR around 118, she gets body and joint pain after eating, feels fatigue and also long back she use to get red patches in her body. Major problem is that her body swells, leg area and creates stiffness . Please Help me as I am worried about her health.
Asked On : Sun, 30 Sep 2012
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Psychologist 's  Response
Hello & Welcome TO HCM,
I had gone through the case, but we need more history like her age, duration of symptoms, her blood pressure and history of diabetes. Anyway by this history the elevation of ESR is due to Swelling of body & might be infection of red patches.Meanwhile we need more blood test like her Haemogram, Thyroid profile, RA factor, CRP, Liver & Kidney blood test. Also Check her blood sugar level. You should take the opinion from Rheumatologist. Hope my suggestion will be effective for you.
Dr Soni verma
Homoeopathic Physician,Life style counselor & Psychologist
Answered: Tue, 7 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor